# SDR ASAA2019082130453

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 44,238 hours, 13,334 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNSUCCESSFUL START #1 ENGINE X 2. NO N1 ROTATION W/START LEVER BROUGHT TO IDLE. FF WENT TO .70 THEN BACK TO .50. ENG VALVE AND SPAR VALVE CLOSED LTS EXTINGUISHED AS NORMAL. GROUNDED - YES. REMOVED AND REPLACED L/H AND R/H IGNITER PLUGS ON #1 ENGINE REF T/C #784740000. OPS CHECKS GOOD. NO STORED FAULTS FOUND.CLOSED W/O #1002331.
